# SDR COMA9660217

- Difficulty date: December 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N958CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7111
- System (JASC): 3510 · Crew Oxygen System
- Part: Mask
- Part number: MF100801
- Condition: Will Not Test
- Location: Copilot
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COPILOTS OXYGEN MASK DOES NOT TEST PROPERLY.  REPLACED OXYGEN MASK.
